# SDR HYIA20160624001

- Difficulty date: June 16, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 41,892 hours, 52,085 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 4587
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW SMELLED BURNING ODOR, APPEARED TO BE COMING FROM WEMAC VENTS.  MAINTENANCE INSPECTED THE ACFT LIGHTING SYSTEM AND FOUND THE LIGHT SOCKET ON ROW 5-AB LATERAL LIGHT BULB PINS TO BE ARCED TO SOCKET.  MAINTENANCE R & R THE SOCKET AND LAMP IAW SPM CH 20-43-10.
